# SDR YV3R2020050900258

- Difficulty date: April 28, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Aircraft: OE-XK
- Make and model: Robsin R44
- Aircraft serial: 1469
- Aircraft time: 2,331 hours
- Engine: Lyc O540F1B5
- System (JASC): 6420 · Tail Rotor Head
- Part: Elastomer
- Part number: B3612
- Condition: Defective
- Location: Tail Rotor
- Part time: 204 hours
- Component: Hub, Robsin
- Component part number: G0621
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED BEARING, ELASTOMER P/N: B361-2 HAD A CRACK IN THE RUBBER BETWEEN ELASTOMER AND CASE.
